# SDR ASOA02288

- Difficulty date: May 23, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK INSPECTION, THE RIGHT HAND OUTBOARD SEAT TRACK HAD CORROSION OUT OF LIMITS TEN INCHES AFT OF FRAME 34 AT THE (T1) NUTPLATE HOLE AREA.  MAINTENANCE REPAIRED THE CORRODED SEAT TRACK IAW EO.
